# SDR J7SA2022092800333

- Difficulty date: September 2, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N456FX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4132
- Aircraft time: 9,569 hours, 4,258 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION ON LEFT AND RIGHT WING WEDGE PANEL IB TRAILING EDGE BOX PANEL INTERFACE. REPAIR IN PROGRESS.
